Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 2, 2012Johnson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 2, 2012, 2:54 PM EDT for Johnson County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2012, 2:54 PM EDT (18:54 UTC)
Expired
Aug 2, 2012, 3:45 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Johnson County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 3:13 PM EDTHAIL 0.75Kite, GADIME TO PENNY SIZE HAIL FELL FOR APPROXIMATELY 10 MINUTES NEAR KITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2296 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WWUS82 KFFC 021854
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012

GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
      3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:12 PM EDT, 42 minutes earlier.

Area forecast discussion, Aug 2, 2:12 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT THU AUG 2 2012

.PREV DISCUSSION... /ISSUED 745 AM EDT THU AUG 2 2012/

PREV DISCUSSION... /ISSUED 442 AM EDT THU AUG 2 2012/

SHORT TERM /TODAY THROUGH FRIDAY/...
BOUNTIFUL AVAILABLE MOISTURE THIS MORNING WITH DEWPOINTS STILL IN
THE 70S ACROSS MOST OF THE STATE. PATCHY FOG POSSIBLE UNTIL ABOUT
15Z WHEN HEATING AND MIXING SHOULD HELP ELIMINATE FOG. A SURFACE
BOUNDARY STRETCHING ALONG THE I-85 CORRIDOR MAY PROVIDE SOME FORCING
FOR CONVECTION FURTHER SOUTH TODAY. CURRENT INFRARED SATELLITE
IMAGERY SHOWS SOME CLOUD TOPS AROUND -30 C AHEAD OF THE BOUNDARY IN
THE SOUTHERN PORTIONS OF THE CWA. LEFT OVER BOUNDARIES FROM
YESTERDAYS CONVECTION MAY ALSO AID IN INITIATION AROUND METRO ATL
TODAY.

RAISED POPS HIGHER THAN GUIDANCE FOR MOST OF CWA...ALTHOUGH RIDGE OF
HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL FINGER INTO NW
GEORGIA...HELPING TO SUPPRESS CONVECTION THERE RELATIVE TO THE REST
OF THE CWA. SUMMER CONTINUES TO REIGN WITH WEAK 0-6KM BULK SHEAR
/VALUES BELOW 25 KTS/ AND MUCAPE VALUES ABOVE 2000 J/KG OVER MOST OF
THE CWA THURSDAY AFTERNOON. HEAT INDICES WILL BE ABOVE 105 IN THE
EXTREME SOUTHERN PORTIONS OF THE CWA THURSDAY AFTERNOON. WHILE THE
CRITERIA FOR A HEAT ADVISORY HAS NOT BEEN MET...IT IS STILL
ADVISABLE THAT PRECAUTIONS BE TAKEN FOR THOSE WHO MAY BE SENSITIVE
TO HEAT OR WORKING OUTDOORS. FRIDAYS HEAT INDICES FORECAST TO STAY
BELOW 105 OVER MOST AREAS.

UPPER LEVEL SHORTWAVE TROUGH WELL DEFINED IN THE 00Z GFS AND 00Z
NAM...EXITING SOUTH GEORGIA INTO NORTH FLORIDA THURSDAY INTO
FRIDAY...WILL AID RAIN CHANCES IN SOUTHERN PORTIONS OF THE CWA. GFS
IS SLIGHTLY DRIER THAN THE NAM OVER THE CWA THROUGH THE SHORT
TERM...ALTHOUGH BOTH HINT AT JUST ENOUGH MOISTURE AND FORCING TO
KEEP RAIN CHANCES MENTIONABLE CWA-WIDE ON THURSDAY AND FRIDAY. USED
A MODEL GUIDANCE BLEND FOR TEMPERATURES...RAISING POPS A BIT HIGHER
THAN GUIDANCE.

RAG

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
LITTLE CHANGE IN THE PATTERN. A WEAK BOUNDARY CONTINUES OVER AREA
AS SHOWN BY BOTH GFS AND ECMWF. HOWEVER BY MONDAY...MODELS SHOW
SOME DIFFERENCE WITH GFS PUSHING A COLD FRONT SOUTHWARD INTO
GEORGIA AS HIGH PRESSURE BRINGS DRY AIR IN BEHIND IT. MEAN WHILE...
ECMWF HOLD DRIER AIR MASS NORTH OF AREA UNTIL WEDNESDAY WHEN DRIER
AIR FILTERS SOUTHWARD. THINKING IS TO MAINTAIN THE DIURNAL
CONVECTION THROUGH PERIOD. TEMPERATURES TO REMAIN NEAR NORMAL
THROUGH PERIOD.

37

&&

.AVIATION...
18Z UPDATE...
SCATTERED SHRA/TSRA MAINLY OVER CENTRAL GA TODAY. CEILINGS AND
VSBYS SHOULD STAY VFR THROUGH TONIGHT EXCEPT IN AND AROUND
CONVECTIVE DEVELOPMENT WHERE WE COULD SEE SOME MVFR LIMITS. WINDS
WILL STAY MAINLY OUT OF THE W TO SW IN THE 5-10KT RANGE. WILL SEE
SOME GUST AND VRB WINDS WITH TSRA.

/ATL CONFIDENCE...
18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENT

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  72  94  72 /  40  20  30  40
ATLANTA         95  75  91  73 /  20  20  30  40
BLAIRSVILLE     88  68  85  69 /  20  20  30  50
CARTERSVILLE    96  71  92  70 /  20  20  30  40
COLUMBUS        97  75  93  74 /  30  20  20  20
GAINESVILLE     93  74  92  72 /  20  20  30  50
MACON           97  73  93  73 /  30  20  20  20
ROME            96  72  94  71 /  20  20  40  50
PEACHTREE CITY  94  70  90  70 /  20  20  20  30
VIDALIA         97  75  95  74 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....31
AVIATION...01
Hazardous weather outlook, Aug 2, 6:04 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT THU AUG 2 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT WITH A FEW
POSSIBLY SEVERE.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL SAG SLOWLY SOUTHWARD THROUGH THE
STATE AS WEAK UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE GUSTY WINDS...SMALL HAIL AND FREQUENT
LIGHTNING.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY OVER THE AREA WILL CONTINUE TO SLOWLY SAG
SOUTHWARD AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. THIS
COMBINED WITH THE AFTERNOON HEATING AND CAPES RANGING FROM 2300 TO
2500...WILL BE THE TRIGGER FOR AFTERNOON THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORMS POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 2, 2:11 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT THU AUG 2 2012

GAZ086-021900-
211 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 300 PM EDT...

AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THREE POINTS...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE THREE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3278 8229 3283 8227 3281 8222 3282 8215
      3281 8213 3278 8212 3267 8208
TIME...MOT...LOC 1812Z 290DEG 13KT 3280 8221
Special weather statement, Aug 2, 2:16 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT THU AUG 2 2012

GAZ086-112-113-021845-
216 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORMANTOWN TO MCNATT FALLS...MOVING EAST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORMANTOWN...MCNATT
FALLS...VIDALIA...UVALDA...HIGGSTON...ALSTON...CENTER...OAK PARK...
ROCK SPRINGS...SOUTH THOMPSON...GRAYS LANDING...CEDAR CROSSING...
SANTA CLAUS AND LYONS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3209 8220 3193 8229 3193 8237 3196 8244
      3196 8248 3194 8250 3196 8254 3219 8249
      3242 8235 3238 8223 3236 8224 3222 8220
      3218 8218
TIME...MOT...LOC 1817Z 287DEG 6KT 3231 8234 3213 8239
          3199 8246
Special weather statement, Aug 2, 2:29 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT THU AUG 2 2012

GAZ067-078-079-021915-
229 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MERIWETHER AND HARRIS COUNTIES UNTIL 315 PM EDT...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN VALLEY...MOVING SOUTHEAST AT 5
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...MERIWETHER AND HARRIS COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINE MOUNTAIN VALLEY...
F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...
HAMILTON...DURAND...SHILOH...OLIVE BRANCH...BAUGHVILLE...FLINT
HILL...WOODLAND...WAVERLY HALL AND MANCHESTER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8450 3260 8465 3278 8492 3293 8481
TIME...MOT...LOC 1829Z 302DEG 6KT 3281 8477
Special weather statement, Aug 2, 2:39 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT THU AUG 2 2012

GAZ097-109>113-021930-
239 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TOOMBS...TELFAIR...MONTGOMERY...LAURENS AND DODGE
COUNTIES UNTIL 330 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENTZ TO NEW BRANCH...MOVING SOUTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...TOOMBS...TELFAIR...MONTGOMERY...LAURENS AND
DODGE COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROCK SPRINGS...OHOOPEE...SOUTH THOMPSON...TOOMBS
CENTRAL...NEW BRANCH...JOHNSON CORNER...CEDAR CROSSING...SANTA
CLAUS...UVALDA...ALSTON...JORDAN...ALAMO...CADWELL...CENTER AND
RENTZ. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3183 8316 3255 8304
      3246 8286 3216 8269 3218 8218 3191 8222
      3196 8248 3194 8249 3195 8256 3192 8261
      3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 1839Z 347DEG 4KT 3239 8296 3213 8289
          3203 8270 3201 8224
Local storm report, Aug 2, 2:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     ROCHELLE                31.95N 83.46W
08/02/2012                   WILCOX             GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN TOWN. ONE LARGE OAK TREE FELL ON A
            MOBILE HOME. VERY HEAVY RAIN ALSO ACCOMPANIED THE STORM.
            4 FEET OF STANDING WATER CLOSED HWY 280 BETWEEN MILLS ST
            AND ASHLEY ST.

&&

SNELSON
Special weather statement, Aug 2, 2:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT THU AUG 2 2012

GAZ074-076-085-086-021945-
254 PM EDT THU AUG 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 345 PM
EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE NEW HOME...SPANN...DONOVAN...WRIGHTSVILLE...WADLEY...
BARTOW...PRINGLE...HARRISON...BLUNDALE...KITE...DELLWOOD AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3258 8237 3257 8267 3261 8267 3264 8275
      3294 8273 3287 8236
TIME...MOT...LOC 1854Z 339DEG 4KT 3272 8251

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:08 PM EDTSpecial Weather StatementFFCCrisp37 min
Aug 1, 8:31 PM EDTSpecial Weather StatementFFCFannin44 min
Aug 1, 8:46 PM EDTSpecial Weather StatementFFCMurray44 min
Aug 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield41 min
Aug 1, 9:11 PM EDTSpecial Weather StatementFFCFannin49 min
Aug 1, 9:48 PM EDTSpecial Weather StatementFFCWhitfield57 min
Aug 1, 10:15 PM EDTSpecial Weather StatementFFCDade60 min
Aug 1, 10:53 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield52 min
Aug 1, 11:11 PM EDTSpecial Weather StatementFFCBartow49 min
Aug 1, 11:51 PM EDTSpecial Weather StatementFFCChattooga39 min
Aug 2, 12:44 PM EDTSpecial Weather StatementFFCCrisp, Dooly31 min
Aug 2, 12:49 PM EDTSpecial Weather StatementFFCDodge26 min
Aug 2, 12:55 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen50 min
Aug 2, 1:15 PM EDTSpecial Weather StatementFFCSumter30 min
Aug 2, 1:27 PM EDTSpecial Weather StatementFFCJefferson48 min
Aug 2, 1:43 PM EDTSpecial Weather StatementFFCHouston47 min
Aug 2, 1:59 PM EDTSpecial Weather StatementFFCWilcox46 min
Aug 2, 2:00 PM EDTSpecial Weather StatementFFCTelfair45 min
Aug 2, 2:02 PM EDTSpecial Weather StatementFFCWheeler43 min
Aug 2, 2:04 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox41 min
Aug 2, 2:11 PM EDTSpecial Weather StatementFFCJenkins49 min
Aug 2, 2:16 PM EDTSpecial Weather StatementFFCToombs29 min
Aug 2, 2:29 PM EDTSpecial Weather StatementFFCTalbot46 min
Aug 2, 2:39 PM EDTSpecial Weather StatementFFCLaurens, Telfair, Toombs, Wheeler51 min
Aug 2, 3:02 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington43 min
Aug 2, 3:33 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 2, 3:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor39 min
Aug 2, 3:37 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson38 min
Aug 2, 3:55 PM EDTSpecial Weather StatementFFCLaurens50 min
Aug 2, 3:58 PM EDTSevere Thunderstorm WarningFFCLaurens16 min
Aug 2, 4:13 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Aug 2, 4:40 PM EDTSpecial Weather StatementFFCWebster35 min
Aug 2, 5:22 PM EDTSpecial Weather StatementFFCMarion, Stewart38 min
Aug 2, 5:32 PM EDTSpecial Weather StatementFFCSpalding43 min
Aug 2, 6:13 PM EDTSpecial Weather StatementFFCFulton32 min
Aug 2, 6:33 PM EDTSpecial Weather StatementFFCLamar, Spalding42 min
Aug 2, 6:53 PM EDTSpecial Weather StatementFFCFulton37 min
Aug 2, 7:56 PM EDTSpecial Weather StatementFFCDeKalb49 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.